# SDR DL733001545

- Difficulty date: August 13, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N232DZ
- Make and model: Boeing 737-3L9
- Aircraft serial: 24220
- Aircraft time: 30,826 hours, 18,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R DOOR EMERGENCY EXIT LIGHT COVER BROKEN OFF.  REPLACED LIGHT ASSY, OPS CK OK.
